# SDR AALA20110707TUL02

- Difficulty date: July 6, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 62,820 hours, 32,858 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT DFW-CMH.  CREW REPORTED ELECTRICAL ANOMOLY IN WHICH AUTO THROTTLES DISENGAGED, CAPTAINS FD BARS BIASED OUT OF VIEW, CAPTAINS FLIGHT MANAGEMENT ANNUNCIATOR WINDOWS WENT BLANK AND NO AUTOLAND ILLUMINATED.  RE-ENGAGED AUTOTHROTTLE WITH NO SUBSEQUENT PROBLEMS.  EMERGENCY DECLARED FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  REPLACED NUMBER 1 AND 2 GYROS AND BOTH FLIGHT GUIDANCE COMPUTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
